Répartition des sous-suites d'une suite donnée

Yves Dupain; Jacques Lesca

Acta Arithmetica (1973)

  • Volume: 23, Issue: 3, page 307-314
  • ISSN: 0065-1036

How to cite


Dupain, Yves, and Lesca, Jacques. "Répartition des sous-suites d'une suite donnée." Acta Arithmetica 23.3 (1973): 307-314. <http://eudml.org/doc/205194>.

author = {Dupain, Yves, Lesca, Jacques},
journal = {Acta Arithmetica},
language = {fre},
number = {3},
pages = {307-314},
title = {Répartition des sous-suites d'une suite donnée},
url = {http://eudml.org/doc/205194},
volume = {23},
year = {1973},

AU - Dupain, Yves
AU - Lesca, Jacques
TI - Répartition des sous-suites d'une suite donnée
JO - Acta Arithmetica
PY - 1973
VL - 23
IS - 3
SP - 307
EP - 314
LA - fre
UR - http://eudml.org/doc/205194
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.